Nagoya Mathematical Journal

Duality between $D(X)$ and $D(\hat X)$ with its application to Picard sheaves

Shigeru Mukai

Full-text: Open access

Article information

Source
Nagoya Math. J. Volume 81 (1981), 153-175.

Dates
First available: 14 June 2005

Permanent link to this document
http://projecteuclid.org/euclid.nmj/1118786312

Mathematical Reviews number (MathSciNet)
MR0607081

Zentralblatt MATH identifier
0417.14036

Subjects
Primary: 14K05: Algebraic theory
Secondary: 14H40: Jacobians, Prym varieties [See also 32G20]

Citation

Mukai, Shigeru. Duality between $D(X)$ and $D(\hat X)$ with its application to Picard sheaves. Nagoya Mathematical Journal 81 (1981), 153--175. http://projecteuclid.org/euclid.nmj/1118786312.


Export citation

References

  • [EGA] A. Grothendieck and J. Dieudonne, Elements de geometrie algebrique, Publ. Math. I.H.E.S.
  • [1] A. Altman and S. Kleiman, Compactifying the Picard scheme, to appear inAdv. Math.
  • [2] R. Hartshorne, Residues and duality, Lect. Note inMath., 20, Springer-Verlag, Berlin-Heidelberg-New York, 1966.
  • [3] K. Hensel andG.Landsberg, Theorie deralgebraischen Functionen,Leipzig,1902.
  • [4] S. Mukai, Semi-homogeneous vector bundles onan abelian variety, J. Math. Kyoto Univ., 18 (1978), 239-272.
  • [5] S. Mukai,Semi-homogeneous vector bundles onan abelian variety, II,inpreparation.
  • [6] D.Mumford, Abelian varieties, Oxford University Press,1974.
  • [7] T. Oda, Vector bundles over an elliptic curve, Nagoya Math. J.,43 (1971), 41-71.
  • [8] R. L.E. Schwarzenberger, Jacobians and symmetric products, Illinois J.Math., 7 (1963), 257-268.
  • [9] H. Umemura, Onaproperty ofsymmetric products ofa curve ofgenus 2,Proc. Int. Symp. on Algebraic Geometry, Kyoto, 1977, Kinokuniya, Tokyo, 709-721. Department of Mathematics Nagoya University